# SDR SCNA20171015219

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 990-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 990 TO 1016, RBL 32 GALLEY SUPPORT ANGLE HAS CORROSION.  BLENDED THE CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE GALLEY SUPPORT ANGLE.
